Arterial Thrombotic Events Associated With First-line Nilotinib for CML in Older Adults
Posted 23 December 2017 - 08:21 AM
This study doesn't appear to stratify those experiencing ATE's by whether or not they had other predispositions, e.g. high cholesterol, high blood pressure; weight, etc. nor does it appear to provide data based on dose of Tasigna, so I guess the assumption is that all 345 were on 600 mg???
Regardless, this is yet another in a line of studies showing that Tasigna causes ATE's. In my case so far, Tasigna has caused me to have premature atrial contractions, a so far benign heart arrhythmia that continues even on the low dose (150 mg) I am taking. Here's hoping I can stay at MR 4.5 or better for another year and then my oncologist will supervise a cessation attempt for me.
Would like to hear of others on this site on Tasigna who have experienced ATE's.
Dx 9/26/16 WBC 28800; platelets 749; FISH 97% PCR 43%
Tasigna 600MG per day
October 2016 PCR 22% IS
November 2016 PCR 5.8% IS
December 2016 PCR 0.1% IS MMR!!
March 10, 2017 PCR 0.006% IS MR 4.22
Tasigna 450MG per day
April 5, 2017 PCR <.003% IS
June 5, 2017 PCR <.003% IS (dose reduction validated!!!)
Tasigna 300MG per day starting June 15, 2017
6-day drug break starting June 20, 2017 due to multiple AE's
July 24, 2017 PCR <.003% IS
September 18, 2017 Negative, AKA PCRU
Tasigna 150mg per day starting 9/18/17
October 30, 2017 Negative
December 11, 2017 Negative
1 user(s) are reading this topic
0 members, 1 guests, 0 anonymous users